# SDR ASAA2023040842768

- Difficulty date: April 8, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 38,737 hours, 12,367 cycles
- System (JASC): 7600 · Engine Controls
- Part: Switchpack
- Part number: 254A115013
- Part serial: A195
- Condition: Faulty
- Location: Area Fwd Nlg Ww
- Part time: 4,972 hours, 2,001 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PSEU LIGHT ILLUMINATED AFTER LANDING. GROUNDED - YES. REMOVED AND REPLACED LH AUTOTHROTTLE SWITCHPACK REF B737-900 AMM 76-11-07/401. (REF TSR714162)
